# SDR CALA2025111311188

- Difficulty date: November 9, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 51,181 hours, 18,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MOST AFT RT OVERHEAD BIN EMERGENCY LIGHT INOPERATIVE.   REMOVED & REPLACED FUSE IAW AMM 33-51-06. OPS CHECK GOOD PER AMM 33-51-00-710-801.
